Question: Can I Stop Taking Trazodone Cold Turkey?

Taper off Trazodone.

As mentioned, withdrawals are potentially avoidable with a Trazodone taper.

When the drug is removed gradually over the course of days, weeks or months, the body doesn’t realize that it is gone.

A cold-turkey detox is quite the opposite.

What happens if you stop taking Trazodone abruptly?

Do not stop taking trazodone without talking to your doctor. If you suddenly stop taking trazodone, you may experience withdrawal symptoms such as anxiety, agitation, or difficulty falling asleep or staying asleep. Your doctor will probably decrease your dose gradually.

Do you have to wean off Trazodone?

Do not stop trazodone suddenly as withdrawal symptoms may occur. Slow dosage reduction over weeks to months is recommended.

Is it safe to stop trazodone cold turkey?

Quitting Trazodone “cold turkey” can result in many of the uncomfortable withdrawal symptoms listed above, but a medical detox program can provide safe, comfortable, and effective treatment for Trazodone withdrawal.

What are the withdrawal symptoms of trazodone?

Withdrawal symptoms that may arise from suddenly stopping trazodone may include:

  • Rapid mood swings.
  • Hypomania.
  • Irritability.
  • Anxiety.
  • Agitation.
  • Confusion.
  • Insomnia.
  • Dizziness.